MAUDE Adverse Event Report: AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM

AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM
Catalog Number 1012625-39
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.It was reported that the physician had commented that the stents may not have been placed kissing, and that the flow may have pushed the stent out of the lesion.The investigation determined that the reported difficulties and subsequent treatment are likely related to circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported the procedure was performed to treat bi-lateral lesions in the common iliac vessel.There was no tortuosity and no calcification on the left side and calcification of the right side.Two omni elite stents were planned for a kissing stent technique.One stent was implanted in the right common iliac without issue.The 9.0 x 39 mm omni elite stent was then implanted in the left common iliac with a good result.After the right side was closed, a guide wire was advanced to close the left side; however, it was observed that the stent on the left side had completely migrated out of the target lesion.An additional omni elite stent was implanted to secure the migrated stent.The physician commented that the stents may not have been placed kissing, and the flow may have pushed the stent out of the lesion.The patient was confirmed to be stable post procedure and no further treatment was performed.No additional information was provided.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7388909
Report Number2024168-2018-02376
Device Sequence Number196113
Product Code NIO
UDI-Device Identifier08717648179341
UDI-Public08717648179341
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Catalogue Number1012625-39
Device Lot Number5100741
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2018
Initial Report FDA Received Date04/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: OMNI ELITE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight59